Stochastic differential equation driven by a pure-birth process

Tom 78 / 2002

Marta Tyran-Kami/nska Annales Polonici Mathematici 78 (2002), 11-23 MSC: Primary 34F05; Secondary 60B10, 60J05. DOI: 10.4064/ap78-1-2

Streszczenie

A generalization of the Poisson driven stochastic differential equation is considered. A sufficient condition for asymptotic stability of a discrete time-nonhomogeneous Markov process is proved.

Autorzy

  • Marta Tyran-Kami/nskaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek